# SDR ASOA2013012102861

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 21,814 hours, 15,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS THAT SERVICE DOOR IS DIFFICULT TO OPEN & CLOSE.  ADJUSTED SERVICE DOOR. LINAGE IAW AMM 52-41-00.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
